# SDR AALA202001039002

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 57,092 hours, 16,021 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS  AFTER PARKING AT GATE, RT ENGINE DID NOT SHUTDOWN WITH FUEL CONTROL SWITCH CUTOFF POSITION,  RT ENGINE FUEL VALVE EICAS MESSAGE. RAN FOR ABOUT 3MIN. MAINTENANCE REMOVED, CLEANED, INSPECTED ASSOCIATED CONNECTORS IAW FIM 73-21-00, FOUND NO DISCREPANCIES. RECONNECTED CONNECTORS, CONFIRMED OPERATION OF ENGINE RUN WAS NORMAL. OK FOR SERVICE.
